Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 40, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jul 30, 2009, 4:45 AM CDT for Tarrant County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2009, 4:45 AM CDT (09:45 UTC)
- Expired
- Jul 30, 2009, 5:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 17 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 5:15 AM CDT | TSTM WND DMG | North Richland Hills, TX | TREE BLOW DOWN ONTO A VEHICLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 12:52 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 300945
TORFWD
TXC439-301030-
/O.NEW.KFWD.TO.W.0040.090730T0945Z-090730T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
445 AM CDT THU JUL 30 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 530 AM CDT
* AT 446 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 10 MILES WEST OF BENBROOK...MOVING EAST AT 35
MPH.
* THE TORNADO WILL BE NEAR...
BENBROOK AND WHITE SETTLEMENT BY 500 AM CDT...
WESTOVER HILLS...WESTWORTH...RIVER OAKS AND SANSOM PARK BY 505 AM
CDT...
CROWLEY...BLUE MOUND AND SAGINAW BY 510 AM CDT...
EDGECLIFF BY 515 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3285 9703 3255 9702 3255 9715 3257 9754
3288 9754
TIME...MOT...LOC 0946Z 274DEG 32KT 3271 9762
$$
85/NH2 follow-up statements
000 WWUS54 KFWD 301008 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 508 AM CDT THU JUL 30 2009 TXC439-301030- /O.CON.KFWD.TO.W.0040.000000T0000Z-090730T1030Z/ TARRANT TX- 508 AM CDT THU JUL 30 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR SOUTHERN TARRANT COUNTY... AT 508 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 4 MILES NORTHWEST OF EDGECLIFF...MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... EDGECLIFF AND FORT WORTH BY 515 AM CDT... FOREST HILL...EVERMAN AND HALTOM CITY BY 520 AM CDT... KENNEDALE...RENDON...RICHLAND HILLS AND HURST BY 525 AM CDT... DALWORTHINGTON GARDENS BY 530 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO TORNADOES...STRAIGHT LINE DAMAGING WINDS ARE LIKELY WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR NORTH CENTRAL TEXAS. && LAT...LON 3285 9703 3255 9702 3256 9742 3283 9742 TIME...MOT...LOC 1008Z 274DEG 32KT 3269 9739 $$
000 WWUS54 KFWD 301023 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 523 AM CDT THU JUL 30 2009 TXC439-301033- /O.EXP.KFWD.TO.W.0040.000000T0000Z-090730T1030Z/ TARRANT TX- 523 AM CDT THU JUL 30 2009 ...THE TORNADO WARNING FOR SOUTHERN TARRANT COUNTY EXPIRES AT 530 AM CDT... AT 523 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING HAS EXPIRED. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TARRANT COUNTY UNTIL 545 AM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT THURSDAY MORNING FOR NORTH CENTRAL TEXAS. LAT...LON 3285 9703 3255 9702 3256 9742 3283 9742 TIME...MOT...LOC 1023Z 274DEG 32KT 3268 9723 $$ CAVANAUGH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jul 30, 3:26 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 30, 3:26 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 326 AM CDT THU JUL 30 2009 .DISCUSSION... MCS MOVING INTO THE NORTHWESTERN PORTIONS OF THE CWA WILL CONTINUE TO TRACK SOUTH AND SOUTHEAST THIS MORNING. SOME EMBEDDED SEVERE STORMS WITH DAMAGING WIND WILL CONTINUE TO BE POSSIBLE. HEAVY RAIN WILL ALSO BE A MAIN THREAT. THE MODELS DO NOT HAVE A GOOD HANDLE ON THIS EVENT AND ARE TOO SLOW WITH THE SYSTEM. THINK THAT THE MCS WILL WEAKEN DURING THE MORNING HOURS AS THE LOW LEVEL JET WEAKENS AFTER DAYBREAK. HOWEVER...GOOD RAINFALL SHOULD AFFECT MUCH OF NORTH TEXAS BEFORE THE SYSTEM EITHER COMPLETELY DISSIPATES OVER NORTH TEXAS OR MOVES TO THE EAST. ANOTHER FRONT WILL MOVE INTO NORTH TEXAS TODAY BEHIND THIS SYSTEM AND IS FORECAST TO PUSH INTO THE SOUTHERN COUNTIES OF NORTH TEXAS BEFORE STALLING. WILL KEEP CHANCE POPS ON FRIDAY WITH THIS FRONTAL BOUNDARY WANDERING AROUND THE REGION AND ADDITIONAL IMPULSES MOVING OVERHEAD. RAIN CHANCES WILL THEN TAPER OFF FOR THE WEEKEND AS THE BROAD TROUGH SHIFTS EAST AND AN UPPER LEVEL RIDGE STRENGTHENS TO OUR WEST. THE UPPER LEVEL RIDGE WILL REMAIN TO OUR WEST THROUGH TUESDAY AND THEN BEGIN MOVING EAST ON WEDNESDAY. TEMPERATURES WILL QUICKLY WARM THIS WEEKEND BUT SHOULD HOLD IN THE 90S AND NEAR 100. TEMPERATURES BY MID WEEK WILL LIKELY BE WARMER. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 88 72 89 77 94 / 80 30 40 20 20 WACO, TX 92 75 94 78 98 / 80 40 40 20 20 PARIS, TX 85 68 86 74 89 / 80 30 40 20 20 DENTON, TX 87 71 88 74 95 / 70 30 40 20 20 MCKINNEY, TX 84 68 88 72 93 / 80 30 40 20 20 DALLAS, TX 87 74 89 79 95 / 80 30 40 20 20 TERRELL, TX 86 70 89 76 93 / 80 40 40 20 20 CORSICANA, TX 92 74 93 77 94 / 80 40 40 20 20 TEMPLE, TX 93 76 95 77 99 / 70 40 40 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 69/82
Hazardous weather outlook, Jul 30, 3:41 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 341 AM CDT THU JUL 30 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 341 AM CDT THU JUL 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A COMPLEX OF THUNDERSTORMS WILL MARCH ACROSS NORTH TEXAS THIS MORNING. SOME EMBEDDED SEVERE STORMS WILL BE POSSIBLE WITH THIS LINE OF STORMS. DAMAGING WINDS AND FLASH FLOODING WILL BE THE MAIN THREATS BUT SMALL HAIL IS ALSO POSSIBLE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL CONTINUE FRIDAY ACROSS NORTH TEXAS. LOCALIZED FLASH FLOODING AND SEVERE WEATHER WILL REMAIN POSSIBLE. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ALONG THE LINE OF THUNDERSTORMS THIS MORNING. 82/JLD
In the hours before
Special weather statement, Jul 30, 2:31 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 AM CDT THU JUL 30 2009
TXZ091-092-300800-
MONTAGUE TX-COOKE TX-
231 AM CDT THU JUL 30 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN COOKE COUNTY
MONTAGUE COUNTY
AT 231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
NOCONA TO BOWIE...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...LINDSAY...
MUENSTER...NOCONA...ST. JO...FORESTBURG AND STONEBURG.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3395 9758 3391 9757 3391 9747 3383 9742
3391 9722 3390 9718 3385 9716 3384 9703
3377 9709 3380 9710 3382 9706 3385 9709
3383 9720 3376 9718 3372 9712 3343 9738
3349 9799 3358 9798 3396 9770
TIME...MOT...LOC 0731Z 277DEG 25KT 3385 9746 3355 9786
85/NHLocal storm report, Jul 30, 3:10 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT THU JUL 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM FLASH FLOOD OLNEY 33.36N 98.76W
07/30/2009 YOUNG TX EMERGENCY MNGR
HIGHWAY 114 IS IN THE PROCESS OF BEING SHUT DOWN.
APARTMENTS ON BLUEBONNET RD ARE BEING EVACUATED.Local storm report, Jul 30, 3:47 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 AM CDT THU JUL 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM TSTM WND GST EASTLAND 32.40N 98.82W
07/30/2009 M61 MPH EASTLAND TX BROADCAST MEDIA
BROADCAST MEDIA REPORTS THAT A WEATHER STATION AT
EASTLAND MIDDLE SCHOOL MEASURED A 61 MPH WIND GUST.Special weather statement, Jul 30, 4:04 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 AM CDT THU JUL 30 2009
TXZ102-103-300930-
WISE TX-DENTON TX-
404 AM CDT THU JUL 30 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN DENTON COUNTY
EASTERN WISE COUNTY
AT 404 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
DECATUR TO 4 MILES SOUTHEAST OF DECATUR TO 12 MILES SOUTH OF
BRIDGEPORT...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE AURORA...BOYD...DECATUR...
KRUM AND COTTONDALE.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3314 9721 3300 9751 3300 9790 3301 9792
3318 9767 3341 9760 3341 9718
TIME...MOT...LOC 0904Z 270DEG 17KT 3332 9752 3318 9756
3304 9777
85/NHSpecial weather statement, Jul 30, 4:33 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 AM CDT THU JUL 30 2009
TXZ118-301000-
TARRANT TX-
433 AM CDT THU JUL 30 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
TARRANT COUNTY
AT 431 AM CDT...A SQUALL LINE WAS MOVING EAST TOWARDS WESTERN
PORTIONS OF THE METROPLEX. THIS LINE OF STRONG TO SEVERE
THUNDERSTORMS LOOKS TO MOVE INTO WESTERN TARRANT COUNTY AROUND 5 AM
CDT. STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS IN THE
EVENT THAT A WARNING IS ISSUED.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...AZLE...
BEDFORD...BENBROOK...BLUE MOUND...COLLEYVILLE...CROWLEY...
DALWORTHINGTON GARDENS...EAGLE MOUNTAIN...EDGECLIFF...EULESS...
EVERMAN...FOREST HILL...FORT WORTH...GRAPEVINE...HALTOM CITY...
HASLET...HURST...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...
MANSFIELD...NORTH RICHLAND HILLS...PANTEGO...PECAN ACRES...PELICAN
BAY...RENDON...RICHLAND HILLS...RIVER OAKS...SAGINAW...SANSOM PARK...
SOUTHLAKE...WATAUGA...WESTWORTH AND WHITE SETTLEMENT.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3299 9703 3256 9703 3256 9754 3290 9755
3300 9754
TIME...MOT...LOC 0931Z 270DEG 33KT 3293 9770
CAVANAUGHLocal storm report, Jul 30, 4:39 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 AM CDT THU JUL 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM TSTM WND GST WEATHERFORD 32.76N 97.77W
07/30/2009 E60 MPH PARKER TX AMATEUR RADIO
ESTIMATED, SOME POWER OUTAGES IN TOWN.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 1:11 AM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jul 30, 1:16 AM CDT | Special Weather Statement | FWD | Young | 29 min |
| Jul 30, 1:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| Jul 30, 1:45 AM CDT | Special Weather Statement | FWD | Young | 30 min |
| Jul 30, 2:19 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jul 30, 2:20 AM CDT | Special Weather Statement | FWD | Henderson | 55 min |
| Jul 30, 2:36 AM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Jul 30, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 62 min |
| Jul 30, 2:56 AM CDT | Areal Flood Advisory | FWD | Jack, Young | 3 hr |
| Jul 30, 3:07 AM CDT | Flash Flood Warning | FWD | Jack, Young | 3 hr |
| Jul 30, 3:13 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| Jul 30, 3:25 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 65 min |
| Jul 30, 3:50 AM CDT | Areal Flood Advisory | FWD | Wise | 115 min |
| Jul 30, 3:53 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 67 min |
| Jul 30, 4:00 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 60 min |
| Jul 30, 4:04 AM CDT | Special Weather Statement | FWD | Wise | 26 min |
| Jul 30, 4:07 AM CDT | Severe Thunderstorm Warning | FWD | Hood | 53 min |
| Jul 30, 4:13 AM CDT | Tornado Warning | FWD | Parker | 47 min |
| Jul 30, 4:25 AM CDT | Areal Flood Advisory | FWD | Hood, Palo Pinto, Parker, Stephens | 3 hr |
| Jul 30, 4:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Jul 30, 4:36 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton, Hood, Somervell | 54 min |
| Jul 30, 4:38 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 67 min |
| Jul 30, 5:05 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 55 min |
| Jul 30, 5:06 AM CDT | Areal Flood Advisory | FWD | Denton, Johnson, Tarrant | 3 hr |
| Jul 30, 5:25 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 65 min |
| Jul 30, 5:29 AM CDT | Tornado Warning | FWD | Hill | 31 min |
| Jul 30, 5:31 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 3 hr |
| Jul 30, 5:36 AM CDT | Tornado Warning | FWD | Dallas, Ellis | 24 min |
| Jul 30, 5:42 AM CDT | Flash Flood Warning | FWD | Dallas, Denton, Ellis, Johnson, Tarrant | 2 hr |
| Jul 30, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan, Navarro | 63 min |
| Jul 30, 5:59 AM CDT | Tornado Warning | FWD | Hill, Navarro | 31 min |
| Jul 30, 6:18 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hunt, Kaufman, Rains, Rockwall, Van Zandt | 57 min |
| Jul 30, 6:19 AM CDT | Areal Flood Advisory | FWD | Collin, Kaufman, Rockwall | 3 hr |
| Jul 30, 6:25 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, McLennan | 65 min |
| Jul 30, 6:36 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Falls, Freestone, Henderson, Leon, Limestone and 2 more | 54 min |
| Jul 30, 6:45 AM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 3 hr |
| Jul 30, 6:50 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 85 min |
| Jul 30, 7:14 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 31 min |
| Jul 30, 7:16 AM CDT | Special Weather Statement | FWD | Henderson, Rains, Van Zandt | 29 min |
| Jul 30, 7:25 AM CDT | Areal Flood Advisory | FWD | Henderson, Van Zandt | 2 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.